MAUDE Adverse Event Report: ARGON MEDICAL DEVICES L-CATH PICC S/L 20GA 3F X 60CM

ARGON MEDICAL DEVICES L-CATH PICC S/L 20GA 3F X 60CM
Model Number Z0384463AAL
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 11/30/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Picc line discovered leaking blood from connector between female and of picc line and luer lock connector from extension tubing.Discovered crack on female end of picc line.Date of insertion: (b)(6) 2023 (in situ 5 days) injury: undetermined amount of blood loss.Intervention: picc line removed resulting in loss of tpn infused and undetermined amount of blood loss from defective picc area.Iv insertion initiated.
 
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Additional Manufacturer Narrative
A review of the complaints database was conducted, and over the previous six months.There was one other complaint found related to this lot number for this failure mode and issue.A review of the dhr and inspection records was conducted, and no similar concerns were found.One opened catheter was returned for review.A crack in the luer (hub) was confirmed that would result in leakage.Several complaints for this part number have previously been received regarding a cracked hub resulting in leakage, and an internal investigation was initiated to address this issue.The investigation is currently in the effectiveness phase and will evaluate the corrective action implementation for effectiveness to prevent a recurrence of this issue.
 
Additional Manufacturer Narrative
Udi related data quality updates only.

Brand Name
L-CATH PICC S/L 20GA 3F X 60CM
Common Device Name
L-CATH PICC
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key18573283
Report Number0001625425-2024-00925
Device Sequence Number7853300
Product Code LJS
UDI-Device Identifier00886333209828
UDI-Public(01)00886333209828(17)260208(10)11463628
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K091670
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/08/2026
Device Model NumberZ0384463AAL
Device Lot Number11463628
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2024
Supplement Date Received by Manufacturer01/30/2024
09/04/2024
Initial Report FDA Received Date01/24/2024
Supplement Report FDA Received Date02/28/2024
09/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown